# SDR 2001UALA01330

- Difficulty date: July 7, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 40,430 hours, 21,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT BS 190, BETWEEN STR 17L AND STR 18L.  INSTALLED FLUSH PATCH WITH INTERNAL DOUBLER.  MAJOR REPAIR ACCOMPLISHED.
